# SDR U2RA201605040001

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 71,116 hours, 21,661 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 25192
- Condition: Discharged
- Location: Emergency Light
- Part time: 71,116 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY EXIT LIGHT, DOOR 2 LT AND 2 RT AND SEAT ROWS 2 THROUGH 6 OVERHEAD EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  R & R EMERGENCY EXIT LIGHT BATTERY PACKS IAW AMM CHAPTER 33-51-07, ALL EMERGENCY EXIT LIGHTS OPERATIONALLY CHECK GOOD.
